Über doppelpolige Lösungen der Wellengleichung

W. v. Ignatowsky

Mathematische Zeitschrift (1932)

  • Volume: 34, page 1-34
  • ISSN: 0025-5874; 1432-1823

How to cite


Ignatowsky, W. v.. "Über doppelpolige Lösungen der Wellengleichung." Mathematische Zeitschrift 34 (1932): 1-34. <http://eudml.org/doc/168297>.

author = {Ignatowsky, W. v.},
journal = {Mathematische Zeitschrift},
keywords = {differential equations},
pages = {1-34},
title = {Über doppelpolige Lösungen der Wellengleichung},
url = {http://eudml.org/doc/168297},
volume = {34},
year = {1932},

AU - Ignatowsky, W. v.
TI - Über doppelpolige Lösungen der Wellengleichung
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 1
EP - 34
KW - differential equations
UR - http://eudml.org/doc/168297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.